# SDR VNAA2017020500009

- Difficulty date: February 5, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 30,506 hours, 30,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT LOWER SILL ANGLE HAS SURFACE CORROSION BETWEEN FS 310.00 AND FS 349.00.  REMOVED AND REPLACED PASSENGER DOOR LOWER SILL ANGLE BETWEEN FS 310.00 AND FS 349.00.
